Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Erectile dysfunction, masturbate daily. Is it stress or anxiety related?

I m a 26 year old male. I ve only had sex with one female partner, but I have attempted sex with 5 others and had perfectly healthy erections up until the time for intercourse. At that point, my erection would go away. My question is, is this most likely stress/ anxiety related? Could it possibly be ED at my age? Also, I masturbate once daily.
Asked On : Sun, 22 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
If your erection works perfectly in one setting but not in another, then the whole problem is likely to be in your head I.e. stress & anxiety related. Certainly different sexual partners can affect you differently. If you have the least bit of performance anxiety with a partner there is no doubt your erectile functions will suffer. This is nothing to worry about. The more experience you gain with a partner the better you will perform with them. It's all a question of practice and familiarity.
Answered: Fri, 6 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor